I have Trichotillomania. And I can't bring myself to see a doctor about this..It started when I was 29..just out of the blue I started pulling my hair. Now ..it's really bad. I can't seem to find any help with this that doesn't involve medication. I'm hoping and praying there is some way to stop this... a way without meds. I don't know anyone else with this condition.. so any help and support would mean alot to me. I can't explain the loneliness and the hatred I feel toward myself for doing this.
28 Dec 2011
I just recently read about trichotillomania. Please, see a doctor! Medication and therapy seem to be a good solution for your problem.
From what I gather tis an OCD type of thing, am I correct?
I hate to think of you going through your life not loving yourself! We must love ourselves to be truly able to love others, right?
May I ask you why you don't want to see a doctor? Have you tried meds and had a bad experience? If so, please try again? There is hope, but you must resign yourself to being a wee guinea pig for a while, to get any medication to work for you, and to try different meds as well. I know you don't want meds!! I don't want to take meds for my fibromyalgia and anxiety, yet I do, and my life is much better with the meds.
Loneliness also has a solution, you've just got to get your self loathing and 'habit' under control first, then things will all fall into place. Easier said than done, I know. But you must try!! Fight with everything in you to find a doc that can help you PureGrace. There is a great big lovely world awaiting you.
28 Dec 2011
Puregrace, i used to have that from about 5 years old till mid thirties! It was my shame habit. Long story short i didnt eveb know it had a name till i was quite older. I have tons of thick hair so i only did it where it couldnt be seen. I stopped when i straightened out why i did it. It was a way to deal with stress and anxiety (was abused by brother but was unaware of it till much older) it has psycholical basis so no meds necessary, just soul searching and self knowledge with good therapist. Ask yourself why would you want to hurt yourself instead of dealing with whatever hurt you are trying to avoid? Make me friend and we can talk if u like, minda
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My third month on Accutane I started experiencing frontal hair loss. My Dermatologist had me stop taking it immediately. I have been off the ...
Taking Synthroid was fine for the fist 9-10 months but suddenly my hair started falling out. I've always had really long, dense hair but now I ...
i'm a male of 25yrs in age and i have been taking a prescribed narcotic by the name of Adderall XR (b.k.a.-amphetamine salts) and i have noticed ...
Hello, I was on Atenolol 25 mg for hbp for a month. Within a week of taking it, I started losing hair. My doctor told me to stop taking it a week ago ...
My hair is getting very thin comes out when I brush it should I stop taking it for a while see if my hair starts to grow in?